dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Yong-Jin Liu (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


12Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYong-Jin Liu, Li-Wei Zhang, Yin-He Wang: Some Properties of a Class of Merit Functions for Symmetric Cone complementarity Problems. APJOR 23(4): 473-495 (2006)

Selection of 1 from 41 records - Yong-Jin Liu has 40 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page